Sunra J. N. Mosconi
Sunra J. N. Mosconi
Researcher, Catania University
Verified email at dmi.unict.it
Title
Cited by
Cited by
Year
Global H\"older regularity for the fractional -Laplacian
A Iannizzotto, S Mosconi, M Squassina
arXiv preprint arXiv:1411.2956, 2014
1142014
The Brezis–Nirenberg problem for the fractional p-Laplacian
S Mosconi, K Perera, M Squassina, Y Yang
Calculus of Variations and Partial Differential Equations 55 (4), 105, 2016
602016
Hs versus C0-weighted minimizers
A Iannizzotto, S Mosconi, M Squassina
Nonlinear Differential Equations and Applications NoDEA 22 (3), 477-497, 2015
592015
Optimal decay of extremals for the fractional Sobolev inequality
L Brasco, S Mosconi, M Squassina
Calculus of Variations and Partial Differential Equations 55 (2), 23, 2016
452016
Nonlocal problems at nearly critical growth
S Mosconi, M Squassina
Nonlinear Analysis: Theory, Methods & Applications 136, 84-101, 2016
372016
Γ-convergence for the irrigation problem
SJN Mosconi, P Tilli
J. Convex Anal 12 (1), 145-158, 2005
362005
Some recent results on the Dirichlet problem for (p, q)-Laplace equations
S Marano, S Mosconi
arXiv preprint arXiv:1703.10831, 2017
292017
Multiple solutions to (p, q)-Laplacian problems with resonant concave nonlinearity
SA Marano, SJN Mosconi, NS Papageorgiou
Advanced Nonlinear Studies 16 (1), 51-65, 2016
282016
The Abresch-Gromoll inequality in a non-smooth setting
N Gigli, S Mosconi
arXiv preprint arXiv:1209.3813, 2012
232012
The abstract Lewy–Stampacchia inequality and applications
N Gigli, S Mosconi
Journal de Mathématiques Pures et Appliquées 104 (2), 258-275, 2015
212015
Recent progresses in the theory of nonlinear nonlocal problems
S Mosconi, M Squassina
arXiv preprint arXiv:1610.00025, 2016
192016
Nonlocal problems with critical Hardy nonlinearity
W Chen, S Mosconi, M Squassina
Journal of Functional Analysis 275 (11), 3065-3114, 2018
172018
A note on global regularity for the weak solutions of fractional p-Laplacian equations
A Iannizzotto, S Mosconi, M Squassina
arXiv preprint arXiv:1504.01006, 2015
162015
On a problem of magnetohydrodynamics in a multi-connected domain
SJN Mosconi, VA Solonnikov
Nonlinear Analysis: Theory, Methods & Applications 74 (2), 462-478, 2011
132011
Asymptotics for optimizers of the fractional Hardy–Sobolev inequality
SA Marano, SJN Mosconi
Communications in Contemporary Mathematics 21 (05), 1850028, 2019
122019
On the existence and non-existence of bounded solutions for a fourth order ODE
SJN Mosconi, S Santra
Journal of Differential Equations 255 (11), 4149-4168, 2013
122013
Variational problems with several volume constraints on the level sets
SJN Mosconi, P Tilli
Calculus of Variations and Partial Differential Equations 14 (2), 233-247, 2002
102002
On a -Laplacian problem with parametric concave term and asymmetric perturbation
S Marano, S Mosconi, N Papageorgiou
arXiv preprint arXiv:1703.10828, 2017
92017
Non-smooth critical point theory on closed convex sets
SA Marano, SJN Mosconi
Commun. Pure Appl. Anal 13, 1187-1202, 2014
72014
Nonlocal problems at critical growth in contractible domains
S Mosconi, N Shioji, M Squassina
Asymptotic Analysis 95 (1-2), 79-100, 2015
62015
The system can't perform the operation now. Try again later.
Articles 1–20